Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sustiva and dreams
Mar 23, 2005

I am having some of the most unusual dreams while taking Sustiva! I can be half asleep and dream for 3 hrs! I mean these dreams are so wierd! I live in Pittsburgh and people are swimming right outside my apt in the ocen! A baby dressed in a blue pajama suit in an oven which does not work. My best girlfriend (former she just popped up being attacked by people I have never seen! People are outside of my trashy apt swimming in the cement bottom Ocean and a tornado hits! Remember this is all a dream I have lost needed rest over this I believe and what can I do! I am sure it will happen ahain tonight! I have had dreams of me in Heaven and Hell and have had dreams of my sister being murdered! These dreams have to stop! Can you offer any help? I go to HIV doc soon! Thanks

Response from Dr. Henry

For some patients Sustiva related dreams and sleep abnormalities continue outside the usual window of 4 weeks. If some sleep meds don't help (trazadone, lorazepam, amitryptiline, Sonata, Halcion-each helps some patients-I have had most experience with trazadone and lorazepam)and switching to AM dosing isn't an option then a switch off Sustiva is often considered for patients with severe problems like yours. KH



Previous
What else can i try?
Next
Forgetfullness as a side effect?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement